This may be a non-issue but I hope you folks can help! Following many months of fatigue and lethargy my wife's blood tests showed a very low level of serum B12. We are assuming its due to the fact that she has been vegetarian for 20 years of so and not due to an absorption issue. She was prescribed B12 injections (cyanocobalamin) once per week for a month, then moving on to monthly etc. The fourth injection was due tomorrow. For each of the past three weeks, following the injection she has had a number of known side effects including headaches, extreme thirst, flushing, diarhorrea, heart palpitations and even more tired than previously. I should add that she is a smoker. She went to see her GP this morning who announced to her (and the other patients in the waiting room - bless!) that she was 'not normal' but wrote her another prescription to be taken orally - three times per week and if no adverse reactions, daily thereafter. The prescription states - 'to drink'. What she received at the chemist was hydroxocobalamine (0.5mg/1ml) - injectable solution in glass or plastic ampules. The instructions (in English thankfully) say nothing about taking this orally and we can't find anything indicating you can on the net. Has anyone come across injectable B12 that can be taken orally?